# SDR IPXA10558291

- Difficulty date: January 19, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 19,881 hours, 13,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON MOPSILL BS 1640-1667 WL 208 RBL 62.     REMOVED, FABRICATED AND INSTALLED REPLACEMENT MOPSILL IAW SRM 51-40-02.
